MathSciNet Relay Station
MathSciNet bibliographic data
MR2361867 47A16 (28D05 37B05 47A35)
Costakis, George; Hadjiloucas, Demetris Topologically transitive skew-products of backward shift operators and hypercyclicity. Proc. Amer. Math. Soc. 136 (2008), no. 3, 937–946.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement